# SDR HALA2019050800225

- Difficulty date: April 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 33,347 hours, 49,076 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND THE LT MLG DOOR CRACKED AT FWD Z CHANNEL, O/B SIDE.  REMOVED AND REPLACED LT MLG DOOR FWD Z CHANNEL, O/B SIDE.
